Unpredictability in Markov chains


AKHMET M.

CARPATHIAN JOURNAL OF MATHEMATICS, vol.38, no.1, pp.13-19, 2022 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.37193/cjm.2022.01.02
  • Title of Journal : CARPATHIAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.13-19
  • Keywords: Markov chains, the unpredictability, infinite realizations, unpredictable sequences, Poincare chaos

Abstract

We have formalized realizations of Markov chains as conveniently constructed sequences, and explained, why the random dynamics admits the unpredictability, the concept introduced in our papers previously. The method of the domain structured dynamics (dynamics on labels) has been applied. An illustrating example with a proper numerical simulation is provided.